Alert archive / Missouri / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS St. Louis, MO

June 27, 200719 counties in Missouri; 6 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at Jun 27, 2007, 3:48 PM CDT for 19 counties in Missouri; 6 counties in Illinois. It took effect at Jun 27, 2007, 7:00 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2007, 3:48 PM CDT (20:48 UTC)
In effect from
Jun 27, 2007, 7:00 PM CDT
Expired
Jun 29, 2007, 3:32 PM CDT
In force
45 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 25 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 272048
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT WED JUN 27 2007


ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059>062-
280900-
/O.NEW.KLSX.FF.A.0002.070628T0000Z-070629T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX-
LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION
348 PM CDT WED JUN 27 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
  BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL AND PIKE IL. IN 
  MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...FRANKLIN...
  GASCONADE...KNOX...LEWIS...LINCOLN...MARION...MONITEAU...
  MONROE...MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. 
  CHARLES AND WARREN.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING

* A COLD FRONT WILL MOVE INTO NORTHEASTERN MISSOURI AND WEST
  CENTRAL ILLINOIS THIS EVENING...AND THEN SAG INTO SOUTHEASTERN
  MISSOURI AND SOUTHERN ILLINOIS BY THURSDAY EVENING.
  THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD ALONG THE FRONT
  TONIGHT AND TOMORROW. SOUTHERLY WINDS AHEAD OF THE FRONT ARE
  BRINGING COPIOUS AMOUNTS OF GULF MOISTURE INTO THE AREA. THE
  SLOW MOVEMENT OF THE FRONT AND THE ABUNDANT MOISTURE AVAILABLE
  IN THE ATMOSPHERE WILL INCREASE THE LIKELIHOOD THAT
  THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL. THIS IN TURN COULD
  PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

BRITT
5 follow-up statements
000 
WGUS63 KLSX 280913
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT THU JUN 28 2007

ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059>062-
282115-
/O.CON.KLSX.FF.A.0002.000000T0000Z-070629T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX-
LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION
413 AM CDT THU JUN 28 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL...
  GREENE IL...JERSEY IL AND PIKE IL. IN MISSOURI...AUDRAIN...
  BOONE...CALLAWAY...COLE...FRANKLIN...GASCONADE...KNOX...
  LEWIS...LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...
  OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES AND WARREN.

* THROUGH THIS EVENING

* A COLD FRONT WILL SLOWLY MOVE INTO SOUTHEASTERN MISSOURI AND
  SOUTHERN ILLINOIS BY LATE THIS EVENING. SHOWERS AND
  THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE REGION TODAY IN THE
  VICINITY OF THE FRONT. SOUTHERLY WINDS AHEAD OF THE FRONT WERE BRINGING
  COPIOUS AMOUNTS OF GULF MOISTURE INTO THE AREA. THE SLOW
  MOVEMENT OF THE FRONT AND THE ABUNDANT MOISTURE AVAILABLE IN THE
  ATMOSPHERE WILL INCREASE THE LIKELIHOOD THAT HEAVY RAIN WILL
  FALL. THIS IN TURN COULD PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

SCHROEDER
000 
WGUS63 KLSX 282054
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU JUN 28 2007

ILZ095-096-MOZ018-019-282200-
/O.CAN.KLSX.FF.A.0002.000000T0000Z-070629T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-KNOX-LEWIS-
INCLUDING THE CITY OF...QUINCY
354 PM CDT THU JUN 28 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI HAS BEEN CANCELLED. THE HEAVIEST RAINS HAVE
SHIFTED TO THE SOUTH...THEREFORE THE THREAT OF FLOODING HAS
DIMINISHED SIGNIFICANTLY.

$$

ILZ058-097>099-MOZ026-027-034>036-041-042-047>052-059>062-291100-
/O.EXT.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-PIKE IL-CALHOUN IL-JERSEY IL-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION
354 PM CDT THU JUN 28 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...CALHOUN IL...GREENE IL...JERSEY IL 
  AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...
  FRANKLIN...GASCONADE...LINCOLN...MARION...MONITEAU...MONROE...
  MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES AND 
  WARREN.

* THROUGH FRIDAY EVENING

* A NEARLY STATIONARY FRONT WILL SAG TO THE SOUTH ACROSS CENTRAL
  MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THIS FRONT WILL
  CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND
  THUNDERSTORMS TONIGHT THROUGH FRIDAY. COPIOUS MOISTURE AND THE
  POTENTIAL FOR REPEAT SHOWERS AND THUNDERSTORMS COULD RESULT IN
  HEAVY RAINFALL. SOME LOCATIONS IN CENTRAL AND NORTHEAST MISSOURI
  HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN...AND THIS HAS LEFT THE
  GROUND SATURATED. THE ADDITIONAL HEAVY RAINFALL WILL LIKELY BE
  CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

GLASS
000 
WGUS63 KLSX 290913
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT FRI JUN 29 2007

ILZ058-097-MOZ027-291015-
/O.CAN.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-PIKE IL-MARION-
INCLUDING THE CITY OF...HANNIBAL
413 AM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI HAS BEEN CANCELLED. THE HEAVY RAINFALL IS
EXPECTED TO REMAIN SOUTH AND SOUTHWEST OF THIS AREA TODAY.

$$

ILZ098-099-MOZ035-036-052-060>062-291800-
/O.EXT.KLSX.FF.A.0002.000000T0000Z-070629T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-JERSEY IL-RALLS-PIKE-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-
INCLUDING THE CITIES OF...BOWLING GREEN...ST CHARLES...UNION
413 AM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...CALHOUN IL AND 
  JERSEY IL. IN MISSOURI...FRANKLIN...LINCOLN...PIKE...RALLS...
  ST. CHARLES AND WARREN.

* UNTIL 1 PM CDT THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL
  CONTINUE TO MOVE NORTHEASTWARD THROUGH THE REGION JUST NORTH OF
  A NEARLY STATIONARY FRONT ACROSS SOUTHERN MISSOURI. THIS FRONT
  WILL CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND
  THUNDERSTORMS THIS MORNING. COPIOUS MOISTURE AND THE POTENTIAL
  FOR REPEAT SHOWERS AND THUNDERSTORMS WILL RESULT IN PROLONGED
  HEAVY RAINFALL. SOME LOCATIONS IN PORTIONS OF CENTRAL AND
  NORTHEAST MISSOURI HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN
  DURING THE PAST TWO DAYS...AND THIS HAS LEFT THE GROUND VERY
  SATURATED. THE ADDITIONAL HEAVY RAINFALL THIS MORNING WILL
  LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

MOZ026-034-041-042-047>051-059-292115-
/O.CON.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
MONTGOMERY-GASCONADE-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
413 AM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND 
  NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
  CENTRAL MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...
  MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND 
  MONTGOMERY. IN NORTHEAST MISSOURI...MONROE AND SHELBY.

* THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL
  CONTINUE TO MOVE NORTHEASTWARD THROUGH THE REGION JUST NORTH OF
  A NEARLY STATIONARY FRONT ACROSS SOUTHERN MISSOURI. THIS FRONT
  WILL CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND
  THUNDERSTORMS TODAY. COPIOUS MOISTURE AND THE POTENTIAL FOR
  REPEAT SHOWERS AND THUNDERSTORMS WILL RESULT IN PROLONGED HEAVY
  RAINFALL. SOME LOCATIONS IN PORTIONS OF CENTRAL AND NORTHEAST
  MISSOURI HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN DURING THE PAST
  TWO DAYS...AND THIS HAS LEFT THE GROUND VERY SATURATED. THE
  ADDITIONAL HEAVY RAINFALL WILL LIKELY BE CONVERTED TO RUNOFF AND
  COULD PRODUCE FLASH FLOODING TODAY.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

GKS
000 
WGUS63 KLSX 291638
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT FRI JUN 29 2007

ILZ098-099-MOZ035-036-052-060>062-291745-
/O.CAN.KLSX.FF.A.0002.000000T0000Z-070629T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN IL-JERSEY IL-RALLS-PIKE-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-
INCLUDING THE CITIES OF...BOWLING GREEN...ST CHARLES...UNION
1138 AM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND
MISSOURI HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE THROUGH THE AFTERNOON...HOWEVER THE THREAT OF FLOOD
PRODUCING RAINFALL HAS DIMINISHED.

$$

MOZ026-034-041-042-047>051-059-300000-
/O.CON.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
MONTGOMERY-GASCONADE-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
1138 AM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND 
  NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
  CENTRAL MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...
  MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND 
  MONTGOMERY. IN NORTHEAST MISSOURI...MONROE AND SHELBY.

* UNTIL 7 PM CDT THIS EVENING

* RAIN AND OCCASIONAL THUNDERSTORMS WILL CONTINUE TO MOVE FROM
  WESTERN MISSOURI EASTWARD AND ACROSS THE REGION. BURSTS OF
  MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL AGGREVATE THE
  ALREADY SATURATED SOIL CONDITIONS CAUSED BY THE PREVIOUS FEW
  DAYS OF HEAVY RAIN. MOST CREEKS AND STREAMS ARE EITHER RUNNING
  NEAR BANKFULL OR AT VERY HIGH AND FAST LEVELS. THE ADDITIONAL
  RAINFALL WILL LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE
  FLASH FLOODING TODAY.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

GLASS
000 
WGUS63 KLSX 292032
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT FRI JUN 29 2007

MOZ026-034-041-042-047>051-059-292145-
/O.CAN.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
MONTGOMERY-GASCONADE-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
332 PM CDT FRI JUN 29 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...EAST
CENTRAL MISSOURI AND NORTHEAST MISSOURI HAS BEEN CANCELLED. THE
THREAT OF FLOOD PRODUCING HEAVY RAINFALL HAS DIMINISHED ACROSS THE
REGION AND NO ADDITIONAL WIDESPREAD HEAVY RAINFALL IS EXPECTED
TONIGHT.

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 27, 12:28 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 27, 12:28 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT WED JUN 27 2007

.UPDATE...
HAVE UPDATED FORECAST TO MAKE MINOR ADJUSTMENTS TO PRECIPITATION
AND CLOUD TRENDS. LIKELY POPS STILL LOOK GOOD OVER THE WRN AND
SWRN PARTS OF THE CWA THIS AFTERNOON WHERE THERE WILL BE SOME
ASCENT CAUSED BY VORT LOBE MOVING NWD FROM SRN PLAINS UPPER LOW.
SCT TSRA HAVE BEGUN TO DEVELOP ALONG THE FRONT OVER SRN IA...AND
ALSO AHEAD THE FRONT OVER THE NWRN PART OF THE CWA. SHOULD SEE SCT
TSRA DEVELOP AGAIN ACROSS THE REST OF THE CWA OVER THE NEXT FEW
HOURS AS CAP HAS ERODED OR WILL SHORTLY ERODE. LIKE THE PAST FEW
DAYS...SEEMS LIKE LOCALLY HEAVY RAINFALL WILL BE THE BIGGEST
PROBLEM TODAY AS FREEZING LEVELS ARE RELATIVELY HIGH FOR LARGE
HAIL...AND SOUNDINGS ARE MARGINAL FOR WET MICROBURSTS.

HAVE ALSO REFINED POPS/WX FOR TONIGHT AND TOMORROW BASED ON
EXPECTED POSITON OF FRONT. REISSUED ESF EARLIER ABOUT POTENTIAL
FOR HEAVY RAINFALL TONIGHT AND TOMORROW. CURRENT THINKING IS THAT
THE MOST LIKELY LOCATION FOR HEAVY RAINFALL TONIGHT WILL BE OVER
CNTRL MO WHICH IS WHERE FFG VALUES ARE RELATIVELY HIGH.
HOWEVER...TSRA MOVEMENT SHOULD BE SLOW AND ATMOSPHERE WILL BE
FAVORABLE FOR HEAVY RAINFALL RATES (WARM CLOUD LAYERS >3KM...PWATS
BETWEEN 2.0-2.4 INCHES...K INDICES IN THE UPPER 30S). AXIS OF
HEAVIEST RAINFALL WILL SHIFT TO ALONG AND SOUTH OF I-70
TOMORROW...INCLUDING OVER AREAS IN S CNTRL IL WHICH RECEIVED
BETWEEN 2 TO 4 INCHES YESTERDAY.

BRITT

&&

.DISCUSSION...
MOST OF THE CONVECTION EARLY THIS MRNG WAS JUST NE OF THE CWA.
COULD STILL GET ISOLD SLOW MOVING SHRA/TSRA MAINLY OVR THE IL SIDE
OF THE CWA THIS MRNG BUT BETTER CHC OF CONVECTION SHOULD OCCUR THIS
AFTN AND ESPECIALLY TGT INTO THU.  SHRTWV ENERGY FM MID LVL LOW OVR
OK SHOULD SHEAR NEWD INTO NRN MO LT TDA AND TGT.  AT THE SAME TIME
THE CDFNT CURRENTLY EXTDG FM WI SW THRU EXTRM SERN NEBRASKA WILL
MOVE SLOWLY SEWD THRU THE CWA THIS AFTN...TGT AND THU.  MDLS ALSO
DEPICT AN AREA OF RELATIVELY STG UPR LVL DIVERGENCE ACRS THE NRN PTN
OF THE CWA THIS AFTN...TGT AND THU MRNG IN RGT ENTRANCE REGION OF
UPR LVL JET STREAK OVR THE GRT LKS REGION.  THIS AREA OF UPR LVL
DIVERGENCE SHIFTS SEWD INTO THE S-SERN PTN OF THE CWA THU AFTN AND
THU NGT. NAM MDL INDICATES THE STRONGEST 850 MB MOISTURE CNVG...
ALONG 850 MB FRONT PUSHING SWD THRU THE CWA WILL OCCUR OVR CNTRL
MO ARND 12Z THU. WITH ABUNDANT LOW-MID LVL MOISTURE AND
INSTABILITY AND THE SLOW MOVEMENT OF SFC/850 MB FRONT AS WELL AS
SLOW STORM MOTION THERE IS A POTENTIAL OF LOCALLY HVY RAINFALL AND
POSSIBLE FLOODING MAINLY LT TGT AND THU MRNG. RIGHT NOW IT APRS
THAT THE HEAVIEST QPF WILL OCCUR FM THE COU AREA NE TO BTWN UIN
AND STL. NAM MDL IS STILL A LTL QUICKER WITH THE SWD PROGRESSION
OF THE CDFNT AND IS A LTL FURTHER S WITH THE PLACEMENT OF THE
HEAVIEST QPF TGT AND THU. THE CONVECTION SHOULD SHIFT SEWD THRU
THE CWA THU AFTN AND EVNG AS THE SHEAR AXIS AND SFC/850 MB FNT
PUSH SWD. MOST OF THE CONVECTION SHOULD SHIFT S OF THE CWA BY FRI
WITH THE CDFNT AND ANY AFFECTIVE OUTFLOW BNDRYS AHD OF THE FNT
WELL S OF THE CWA. SLIGHTLY COOLER AND DRIER AIR WILL FILTER SWD
INTO THE CWA WITH FAIRLY STG RDGG CNTRD OVR THE GRT LKS REGION.
TEMPERATURES SHOULD BE QUITE A BIT COOLER ON THU MAINLY DUE TO
CLOUD CVR AND PCPN...THEN COOLER AS WELL ON THU NGT AND FRI WITH
AT LEAST WK LOW LVL CAA BHND CDFNT ALONG WITH LWR SFC DWPTS OVR
THE NRN PTN OF THE CWA BY LT THU NGT AIDING IN COOLER MIN TEMPS
EARLY FRI MRNG ESPECIALLY IN THE UIN VCNTY.

GKS

&&

.AVIATION...
FOR THE 18Z TAFS...
HAVE INCREASED THE AMOUNT OF PRECIPITATION INCLUDING TSRA IN THE
TAFS BASED ON CURRENT AND EXPECT TRENDS.  SCT TSRA HAVE DEVELOPED
IN THE PAST FEW HOURS OVER NERN MO SEWD INTO E CNTRL MO. CURRENT
THINKING IS THAT THIS ACTIVITY LOOKS LIKE IT WILL AFFECT KUIN AND
KSUS AS SOON AS 18Z. ADDITIONAL TSRA OVER SRN MO WILL MOVE NEWD
AND AFFECT KCOU/KSTL/KSUS DURING THE MID/LATE AFTN. SOLID LINE OF
TSRA HAS ALSO DEVELOPED ALONG THE FRONT OVER SRN IA WHICH MAY MOVE
INTO KUIN LATER THIS AFTRN/THIS EVENING. AFT 06Z...FRONT WILL MOVE
SLOWLY SEWD ACROSS THE REGION WITH ENOUGH FORCING AND MOISTURE TO
WORK WITH TO WARRANT PREDOMINAT SHRA/TEMPO TSRA LATE TONIGHT AND
EARLY TOMORROW.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 27, 6:25 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
625 AM CDT WED JUN 27 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
625 AM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A COLD
FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE ESPECIALLY TONIGHT
WITH A POTENTIAL OF FLOODING MAINLY LATE TONIGHT. PEOPLE WITH
INTERESTS ALONG AREA RIVERS AND STREAMS SHOULD MONITOR THE LATEST
FORECASTS AND ANY FLASH FLOOD WATCHES OR WARNINGS FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY AND THURSDAY
NIGHT WITH HEAVY RAINFALL AND FLOODING POSSIBLE ON THURSDAY.

THIS STORM THREAT IS EXPECTED TO COME TO AN END OVER SOUTHEASTERN
MISSOURI AND SOUTHWESTERN ILLINOIS BY FRIDAY NIGHT AS THE COLD
FRONT PUSHES SOUTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

WHILE SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...RAINFALL
REPORTS WOULD BE APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:47 PM CDTFlash Flood WarningLSXBoone6 hr

Nearby

Flash Flood Watches in Missouri, 2007Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.